BooksTestimonialsInterviewsLibraryArticlesShop Here 

Antibiotics

Antibiotics and Hep C

From:  D.N.
Sent: Monday, September 09, 2013 4:58 AM
To: Lloyd
Subject: antibiotics and hep c

Dear Lloyd: This last week I had some dental work done, and the dentist prescribed amoxicillin and metronidazole due to infection. I took the antibiotics for 24 hours and developed vomiting and cold sweats along with flu like symptoms ( but no fever). I'll be contacting the dentist today, but what is your opinion and what would you recommend.
Thanks, D. N.

New FDA Warning: Antibiotics Linked To Nerve Damage

Certain antibiotic drugs cause permanent nerve damage. Here is what you need to know about the risks and what you can due to help your body heal naturally.

Black Box Warning: May Cause Permanent Nerve Damage

A certain class of antibiotics have been issued a new black box warning because they cause serious nerve damage. Black box warnings are the most serious and often deadly side effects of drugs that are literally outlined in a black box on the package insert. Fluoroquinolones, such as Cipro, Levaquin, and Floxin were prescribed to over 23 million people in 2011 alone. They are commonly prescribed for respiratory and urinary tract infection. These are relatively simple conditions that have many natural and safe treatment alternatives. However, antibiotics are one of the most commonly prescribed drugs in America. Those hoping to find health from a pill are in for a very serious and very dangerous surprise.  These drugs cause peripheral neuropathy within a few days of starting the medication. The nerve damage may last for months or it may be permanent even when the drug is stopped. They do not cause this nerve damage in every person who takes them; however, you are playing Russian Roulette every time you take most prescription drugs. You may be the one who is permanently affected. Is it worth the risk simply for a possibly quicker recovery from an infection?

Antibiotic Side Effects with Bladder infection

Name:

Ceila

Your Question for Lloyd

I have been diagnosed with Hep C since 1996. following your book suggestion I have done 100% better. After liver biopsy, my liver was Great! I have been plagued with cramps, hot flashes, and night sweats, accompanied with kidney or bladder infections..What can I do to help me stop going through antibiotics and their side effects? Thanks for making it easier for me to live with Hep C!

interferon, hep-c, blood clots

From:
Sent: Friday, April 15, 2011 7:14 AM
To: LloydWright
Subject: interferon, hep-c,blood clots

I Took peginterferon / ribovirin for 24 weeks. I became so sick flu like symptoms couldn"t sleep, broncitis, very crappy attitude, started feeling really bad, low white blood cells 3 epogene shots later felt worse started coughing (unproductive) weak, dizzy, not eating.

Antibiotics Put 142,000 Into Emergency Rooms Each Year

U.S. Centers for Disease Control Waits 60 Years to Study the Problem

(OMNS, October 13, 2008) The US Centers for Disease Control (CDC) has just released "the first report ever done on adverse reactions to antibiotics in the United States" on 13 Aug, 2008. (1) This is "the first report ever"? How is that possible? Antibiotics have been widely used since the 1940s. It is astounding that it has taken CDC so long to seriously study the side effects of these drugs. It is now apparent that there have been decades of an undeserved presumption of safety.

Syndicate content